Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with renal carcinoma, low appetite, back pain, advised spasmoproxyvon, Pan D tablet and Digin. Any other medicine?

Hi My father in law is a renal carcinoma patient. and they have suggested Votrient (800mg). He was ok with that drug but for the past three days he is complaining that he is having a very bad back pain . when we called the doctor they asked him to take spasmoproxyvon , Pan D tablet and Digin. Please do let me know if any other medicine can help him from the pain since his food intake has also reduced
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi , welcome to HCM,
In case or renal cell carcinoma, metastasis in bone specially in the spine is most common.
So, the back pain you told is particularly a bone pain.
Spasmoproxyvone is a drug which is famous for its anti- smooth muscle pain action. It does not have any effect on pain causing due to disease in bone.
Now, in this condition consult with your treating doctor for adding a centrally acting pain inhibitor like tramadol group of drug.
And consult for investigations to detect any bony lesion.
Thats all.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor